Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Benicar

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-25-2005, 05:00 AM
robert hartge
Guest
 
Posts: n/a
Default Benicar

Why would anyone want to take this medication? I take atenolol at 100 mg and lisinopril at 20 mg, each once a day. They worked well for me with no side effects. But, my pressure was still a little above normal, at 150/90 and it needed to be a little lower, so I was put on a sample of 20 mg of Benicar. I got off it after 2 days, my other third medication was adalat, and I had a terrible reaction to that, so it was suggested I try Benicar. It has terrible side effects, ringing in the ears, bad dreams, stomach upset, and I already have a problem with that, I got a fever and felt like I had flu. It also causes tiredness and severe headaches. I had a migraine episode at work the first day I was on it. <br><br>Why would a doctor think that this is in somebody's mind when so many people report these symptoms? Any doctor worth his salt would immediately take a patient off this. There are some other good medications out there. <br><br>I am doing the safe and sensible thing which is diet and exercise, and am doubling my lisinopril and taking atenolol. I feel much better having made that decision. <br><br>If you have normal blood pressure and this medication is effective in doing that, but with all the horrible side effects, who would want to take this awful medicine. You would probably be better off with slightly elevated blood pressure than all the problems this medication causes.<br><br>At least I have a good doctor that listens to me and changes my medications if something is not working.<br><br>This one is not for me, and quite frankly, with all the reported similar side effects, I think this should be taken off the market.<br><br>It is terrible.
Reply With Quote
  #2  
Old 01-22-2008, 03:55 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

Your adverse reactions are actually a good sign. Do some research on Marshall Protocol.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:35 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.